MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. MICROCATHETER MERIT MAESTRO; MICRO CATHETERS

MERIT MEDICAL SYSTEMS INC. MICROCATHETER MERIT MAESTRO; MICRO CATHETERS
Catalog Number 28MC24130ST/D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a celiac artery embolization while attempting to manipulate the microcatheter within the patient, the radiopaque marker band detached within the patient's tortuous anatomy.The physician successfully externalized the foreign body with a vascular snare device liberating the vessel.The embolization procedure was completed without additional consequences to the patient.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
MICROCATHETER MERIT MAESTRO
Common Device Name
MICRO CATHETERS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SUSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15009070
Report Number1721504-2022-00058
Device Sequence Number2414028
Product Code KRA
UDI-Device Identifier00884450357958
UDI-Public884450357958
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K082613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Catalogue Number28MC24130ST/D
Device Lot NumberH2170678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER.; GUIDEWIRE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown